×

Found 89 Documents (Results 1–89)

100
MathJax

Recurrent sequences. Key results, applications, and problems. (English) Zbl 1465.11001

Problem Books in Mathematics. Cham: Springer (ISBN 978-3-030-51501-0/hbk; 978-3-030-51504-1/pbk; 978-3-030-51502-7/ebook). xiv, 402 p. (2020).
MSC:  11-01 11B37 00A07
PDF BibTeX XML Cite
Full Text: DOI

Artinian bimodule with quasi-Frobenius bimodule of translations. (English. Russian original) Zbl 1451.16003

Discrete Math. Appl. 29, No. 2, 103-119 (2019); translation from Diskretn. Mat. 29, No. 3, 70-91 (2017).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Estimating the number of solutions of systems of nonlinear equations with linear recurring arguments by the spectral method. (English. Russian original) Zbl 1405.94036

Discrete Math. Appl. 27, No. 4, 199-211 (2017); translation from Diskretn. Mat. 28, No. 2, 27-43 (2016).
MSC:  94A55 11T23
PDF BibTeX XML Cite
Full Text: DOI

Generic linear recurrent sequences and related topics. Paper from the 30th Brazilian mathematics colloquium – 30\(^{\text o}\) Colóquio Brasileiro de Matemática, Rio de Janeiro, Brazil, July 26–31, 2015. (English) Zbl 1330.14085

Publicações Matemáticas do IMPA. Rio de Janeiro: Instituto Nacional de Matemática Pura e Aplicada (IMPA) (ISBN 978-85-244-0405-4/pbk). ix, 131 p., open access (2015).
MSC:  14M15 15A75 17B69
PDF BibTeX XML Cite
Full Text: Link

Secure linear algebra using linearly recurrent sequences. (English) Zbl 1129.94028

Vadhan, Salil P. (ed.), Theory of cryptography. 4th theory of cryptography conference, TCC 2007, Amsterdam, The Netherlands, February 21–24, 2007. Proceedings. Berlin: Springer (ISBN 978-3-540-70935-0/pbk). Lecture Notes in Computer Science 4392, 291-310 (2007).
MSC:  94A60 65F30
PDF BibTeX XML Cite
Full Text: DOI

Recurring sequences. (English) Zbl 0993.94013

Krob, Daniel (ed.) et al., Formal power series and algebraic combinatorics. Proceedings of the 12th international conference, FPSAC’00, Moscow, Russia, June 26-30, 2000. Berlin: Springer. 54-66 (2000).
MSC:  94A55 94A60 94B05
PDF BibTeX XML Cite

Invariants for linear recurrences. (English) Zbl 0959.11006

Howard, Fredric T. (ed.), Applications of Fibonacci numbers. Volume 8: Proceedings of the eighth international research conference on Fibonacci numbers and their applications, Rochester, NY, USA, June 22-26, 1998. Dordrecht: Kluwer Academic Publishers. 75-81 (1999).
MSC:  11B37 11B39
PDF BibTeX XML Cite

Transcendence of Jacobi’s theta series and related results. (English) Zbl 0938.11039

Győry, Kálmán (ed.) et al., Number theory. Diophantine, computational and algebraic aspects. Proceedings of the international conference, Eger, Hungary, July 29-August 2, 1996. Berlin: de Gruyter. 157-168 (1998).
MSC:  11J89 11B39 11J85
PDF BibTeX XML Cite

Matrices, recurrent sequences and arithmetic. (English) Zbl 0853.11012

Bergum, G. E. (ed.) et al., Applications of Fibonacci numbers. Volume 6: Proceedings of the sixth international research conference on Fibonacci numbers and their applications, Washington State University, Pullman, WA, USA, July 18-22, 1994. Dordrecht: Kluwer Academic Publishers. 53-62 (1996).
MSC:  11B37 13A99
PDF BibTeX XML Cite

Linear recurrent sequences over Galois rings. (English) Zbl 0858.11064

Bokut’, L. A. (ed.) et al., Second international conference on algebra dedicated to the memory of A. I. Shirshov. Proceedings of the conference on algebra, August 20-25, 1991, Barnaul, Russia. Providence, RI: American Mathematical Society. Contemp. Math. 184, 237-254 (1995).
MSC:  11T71 11B37 11T55
PDF BibTeX XML Cite

Recurrent sequences modulo prime powers. (English) Zbl 0822.11012

Ganley, M. J. (ed.), Cryptography and coding III. Based on the proceedings of the 3rd conference organized by the Institute of Mathematics and its Applications on cryptography and coding, held at Cirencester, GB, on Dec. 16-18, 1991. Oxford: Clarendon Press. Inst. Math. Appl. Conf. Ser., New Ser. 45, 297-310 (1993).
MSC:  11B37 11T99
PDF BibTeX XML Cite

Construction of noise-resistant codes by means of linear recurrences over Galois rings. (English. Russian original) Zbl 0855.94021

Russ. Math. Surv. 47, No. 5, 189-190 (1992); translation from Usp. Mat. Nauk 47, No. 5, 183-184 (1992).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

all top 3

Software